{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2025,10,26]],"date-time":"2025-10-26T14:14:30Z","timestamp":1761488070063},"reference-count":14,"publisher":"Springer Science and Business Media LLC","issue":"4","license":[{"start":{"date-parts":[[2008,2,16]],"date-time":"2008-02-16T00:00:00Z","timestamp":1203120000000},"content-version":"tdm","delay-in-days":0,"URL":"http:\/\/www.springer.com\/tdm"}],"content-domain":{"domain":[],"crossmark-restriction":false},"short-container-title":["Breast Cancer"],"published-print":{"date-parts":[[2008,10]]},"DOI":"10.1007\/s12282-008-0041-4","type":"journal-article","created":{"date-parts":[[2008,6,19]],"date-time":"2008-06-19T15:06:54Z","timestamp":1213888014000},"page":"321-323","source":"Crossref","is-referenced-by-count":5,"title":["Erythema multiforme after radiotherapy with aromatase inhibitor administration in breast-conservation treatment for breast cancer"],"prefix":"10.1007","volume":"15","author":[{"given":"Kimiko","family":"Nakatani","sequence":"first","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Masaaki","family":"Matsumoto","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Hironobu","family":"Ue","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Akihito","family":"Nishioka","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Yousuke","family":"Tanaka","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Hajime","family":"Kodama","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Shiro","family":"Sasaguri","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Yasuhiro","family":"Ogawa","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]}],"member":"297","published-online":{"date-parts":[[2008,2,16]]},"reference":[{"key":"41_CR1","doi-asserted-by":"crossref","first-page":"92","DOI":"10.1001\/archderm.1993.01680220104023","volume":"129","author":"S Bastuji-Garin","year":"1993","unstructured":"Bastuji-Garin S, Rzany B, Stern RS, Shear NH, Naldi L, Roujeau JC. Clinical classification of cases of toxic epidermal necrolysis, Stevens-Johnson syndrome, and erythema multiforme. Arch Dermatol. 1993;129:92\u20136.","journal-title":"Arch Dermatol"},{"key":"41_CR2","doi-asserted-by":"crossref","first-page":"67","DOI":"10.1016\/j.cden.2004.08.003","volume":"49","author":"PM Williams","year":"2005","unstructured":"Williams PM, Conklin RJ. Erythema multiforme: a review and contrast from Stevens-Johnson syndrome\/toxic epidermal necrolysis. Dent Clin North Am. 2005;49:67\u201376.","journal-title":"Dent Clin North Am"},{"key":"41_CR3","first-page":"35","volume":"49","author":"AB Fleischer Jr","year":"1992","unstructured":"Fleischer AB Jr, Rosenthal DI, Bernard SA, O\u2019Keefe EJ. Skin reactions to radiotherapy\u2014a spectrum resembling erythema multiforme: case report and review of the literature. Cutis. 1992;49:35\u20139.","journal-title":"Cutis"},{"key":"41_CR4","first-page":"463","volume":"51","author":"HB Ridgway","year":"1993","unstructured":"Ridgway HB, Miech DJ. Erythema multiforme (Stevens-Johnson syndrome) following deep radiation therapy. Cutis. 1993;51:463\u20134.","journal-title":"Cutis"},{"key":"41_CR5","doi-asserted-by":"crossref","first-page":"600","DOI":"10.1111\/j.1365-4362.1989.tb02537.x","volume":"28","author":"AG Pandya","year":"1989","unstructured":"Pandya AG, Kettler AH, Bruce S. Radiation-induced erythema multiforme: an unusual presentation with elastic tissue phagocytosis. Int J Dermatol. 1989;28:600\u20132.","journal-title":"Int J Dermatol"},{"key":"41_CR6","doi-asserted-by":"crossref","first-page":"681","DOI":"10.1097\/00007611-199006000-00023","volume":"83","author":"WR Howell","year":"1990","unstructured":"Howell WR, Knight AL, Scruggs HJ. Stevens-Johnson syndrome after radiotherapy. South Med J. 1990;83:681\u20133.","journal-title":"South Med J"},{"key":"41_CR7","doi-asserted-by":"crossref","first-page":"345","DOI":"10.1023\/B:NEON.0000014538.31561.bc","volume":"66","author":"D Aguiar","year":"2004","unstructured":"Aguiar D, Pazo R, Duran I, Terrasa J, Arrivi A, Manzano H, Martin J, Rifa J. Toxic epidermal necrolysis in patients receiving anticonvulsants and cranial irradiation: a risk to consider. J Neurooncol. 2004;66:345\u201350.","journal-title":"J Neurooncol"},{"key":"41_CR8","doi-asserted-by":"crossref","first-page":"67","DOI":"10.1111\/j.1365-4632.2004.01934.x","volume":"43","author":"I Ahmed","year":"2004","unstructured":"Ahmed I, Reichenberg J, Lucas A, Shehan JM. Erythema multiforme associated with phenytoin and cranial radiation therapy: a report of three patients and review of the literature. Int J Dermatol. 2004;43:67\u201373.","journal-title":"Int J Dermatol"},{"key":"41_CR9","doi-asserted-by":"crossref","first-page":"659","DOI":"10.1097\/00001813-200309000-00012","volume":"14","author":"KR Sommers","year":"2003","unstructured":"Sommers KR, Kong KM, Bui DT, Fruehauf JP, Holcombe RF. Stevens-Johnson syndrome\/toxic epidermal necrolysis in a patient receiving concurrent radiation and gemcitabine. Anticancer Drugs. 2003;14:659\u201362.","journal-title":"Anticancer Drugs"},{"key":"41_CR10","doi-asserted-by":"crossref","first-page":"477","DOI":"10.1093\/jjco\/hyf095","volume":"32","author":"AN Demiral","year":"2002","unstructured":"Demiral AN, Yerebakan O, Simsir V, Alpsoy E. Amifostine-induced toxic epidermal necrolysis during radiotherapy:a case report. Jpn J Clin Oncol. 2002;32:477\u20139.","journal-title":"Jpn J Clin Oncol"},{"key":"41_CR11","doi-asserted-by":"crossref","first-page":"493","DOI":"10.1016\/S0190-9622(99)70508-6","volume":"40","author":"KO Duncan","year":"1999","unstructured":"Duncan KO, Tigelaar RE, Bolognia JL. Stevens-Johnson syndrome limited to multiple sites of radiation therapy in a patient receiving phenobarbital. J Am Acad Dermatol. 1999;40:493\u20136.","journal-title":"J Am Acad Dermatol"},{"key":"41_CR12","doi-asserted-by":"crossref","first-page":"23","DOI":"10.1080\/02841860510007468","volume":"44","author":"H Joensuu","year":"2005","unstructured":"Joensuu H, Ejlertsen B, Lonning PE, Rutqvist LE. Aromatase inhibitors in the treatment of early and advanced breast cancer. Acta Oncol. 2005;44:23\u201331.","journal-title":"Acta Oncol"},{"key":"41_CR13","doi-asserted-by":"crossref","first-page":"539","DOI":"10.1001\/archderm.1995.01690170041005","volume":"131","author":"H Assier","year":"1995","unstructured":"Assier H, Bastuji-Garin S, Revuz J, Roujeau JC. Erythema multiforme with mucous membrane involvement and Stevens-Johnson syndrome are clinically different disorders with distinct causes. Arch Dermatol. 1995;131:539\u201343.","journal-title":"Arch Dermatol"},{"key":"41_CR14","doi-asserted-by":"crossref","first-page":"419","DOI":"10.1016\/S1081-1206(10)61112-X","volume":"94","author":"E Letko","year":"2005","unstructured":"Letko E, Papaliodis DN, Papaliodis GN, Daoud YJ, Ahmed AR, Foster CS. Stevens-Johnson syndrome and toxic epidermal necrolysis: a review of the literature. Ann Allergy Asthma Immunol. 2005;94:419\u201336.","journal-title":"Ann Allergy Asthma Immunol"}],"container-title":["Breast Cancer"],"original-title":[],"language":"en","link":[{"URL":"http:\/\/link.springer.com\/content\/pdf\/10.1007\/s12282-008-0041-4.pdf","content-type":"application\/pdf","content-version":"vor","intended-application":"text-mining"},{"URL":"http:\/\/link.springer.com\/article\/10.1007\/s12282-008-0041-4\/fulltext.html","content-type":"text\/html","content-version":"vor","intended-application":"text-mining"},{"URL":"http:\/\/link.springer.com\/content\/pdf\/10.1007\/s12282-008-0041-4","content-type":"unspecified","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2019,6,3]],"date-time":"2019-06-03T12:37:29Z","timestamp":1559565449000},"score":1,"resource":{"primary":{"URL":"http:\/\/link.springer.com\/10.1007\/s12282-008-0041-4"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2008,2,16]]},"references-count":14,"journal-issue":{"issue":"4","published-print":{"date-parts":[[2008,10]]}},"alternative-id":["41"],"URL":"https:\/\/doi.org\/10.1007\/s12282-008-0041-4","relation":{},"ISSN":["1340-6868","1880-4233"],"issn-type":[{"value":"1340-6868","type":"print"},{"value":"1880-4233","type":"electronic"}],"subject":[],"published":{"date-parts":[[2008,2,16]]}}}